# SDR USAA001594

- Difficulty date: September 27, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frames
- Condition: Corroded
- Location: Fwd Cargo Door
- Part time: 51,129 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-3, 5 EACH FRAMES, 1 INCH BY 1 INCH CORRODED AT FORWARD CARGO DOOR LOWER TRIANGLE FRAMES.  REPAIRED BY BOEING DWG NR 143N6603.  (X)
